# SDR REXA201200813

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9197
- Aircraft time: 8,803 hours, 6,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP DEGRADED 7 INCHES IN FRONT OF LT WARDROBE UNIT.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-01.  AIRCRAFT OK FOR SERVICE.
